# SDR SCNA20231009230

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 51,297 hours, 28,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT SCX343: L1 DOOR SQUEAL – CREW HELD SE OF KMSP TO BURN FUEL TO GET BELOW MAX LANDING WEIGHT – FLIGHT LANDED RWY 30L AT KMSP WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER OWN POWER.  (IN PROGRESS)
